# SDR ASOA201000550

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

60 PERCENT FSH HFEL INDICATION NOTED APPROX 0.2" LONG IN FS 621.00 PRESSURE BULKHEAD AT THE UPPER INBD CORNER OF THE LINTEL ATTACH FITTING. INDICATION MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME.  REPAIRED IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 610R-53-61-1230 REV D.  PAINTED FUSELAGE EXTERIOR REPAIRED AREA IAW SRM 51-25-01. PAINTED BULKHEAD REPAIRED AREA IAW SRM 51-25-06 AND SRM 51-25-16.
